The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Immune Reconstitution X Zoster

Jun 24, 2009

First of all thanks for the amazing work on this website! I have started treatment 3 month ago, and this week I had an outbreak of Herpes Zoster in the intercoastal area, which I never had before. I m now taking Aciclovir for that. I ve read it s a common sintome of immune reconstitution, should I be really worried? Is the prognosis good when something like this happens? Is it common? Had my CD4 and VL done last week, but the results are not back yet? Thanks

Response from Dr. Henry

In my experience development of shingles after starting effective antiretroviral therapy has not impacted the response to treatment overall and does not generally effective outcomes. KH

Does being lean reduce the chances for lypoatrophy/distrophy?
Testosterone Gel and Side Effects

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint